# SDR UPS05844021

- Difficulty date: February 22, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: REFDWG5645332
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FINGER DOUBLER CRACKED & HAS SHEARED RIVET HEADS IN MAIN CABIN SUBFLOOR, STA 875 LBL 5.  REMOVED FINGER DOUBLER & FOUND IT HEAVILY CORRODED ON UNDERSIDE.  NO CORROSION NOTED ON PRESSURE WEB.  FAB REPLACEMENT FINGER DOUBLER FROM 2024T3-.050.  INSTALLED & SEALED DOUBLER REF DWG5645332, SRM 51-1-21, 51-1-8, 51-1-20D, 51-1-11.
